| Model Number |
A2030-040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a target lesion in the left anterior tibial artery.The 3.0 x 40 mm armada 14 dilatation catheter was advanced to the target lesion.On the first inflation, the dilatation catheter balloon ruptured at 4 atmospheres.The device was removed without difficulty.There was no adverse patient effect and no clinically significant delay.No additional information was provided.